National Changhua University of Education Institutional Repository : Item 987654321/10981
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24648652      在线人数 : 47
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/10981

题名: Bandwidth enhancement for dual-frequency microstrip antenna with conical radiation
作者: Lin, S. J.;Row, Jeen-Sheen
贡献者: 電機工程學系
日期: 2008-06
上传时间: 2012-06-05T02:01:03Z
出版者: IEEE
摘要: A design for dual-frequency microstrip antennas with conical radiation patterns is studied. The dual-frequency operation is achieved by exciting
two different resonant modes of the square microstrip patch antenna with four symmetrical shorting walls. Then, a method to enhance the
impedance bandwidths of the dual-frequency antenna is proposed, and the experimental results show bandwidths are increased by 19
and 31% at the lower and higher operating frequencies, respectively. Simulation analyses are also performed to support the measured results.
關聯: Electronics Letters, 44(1): 2-3
显示于类别:[電機工程學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML548检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈